MathSciNet Relay Station
MathSciNet bibliographic data
MR1875142 52A20
Barov, Stoyu; Cobb, John; Dijkstra, Jan J. On closed sets with convex projections. J. London Math. Soc. (2) 65 (2002), no. 1, 154–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement